Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Nausea, cold sweat, headache, not pregnant. Frequent UTIs. What is going on?

I am nauseated a lot. I get cold sweats and almost throw up during the night. I am NOR PREGNANT. I also have lots of headaches . Some are at the base of my skull , others are behind my eye sockets, and some are just head aches. I also feel like I have urinary tract infections all the time, but when I am tested they come back negative. What is going on with me?
Asked On : Sun, 25 Nov 2012
Answers:  2 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

You could be suffering from migraine. Headaches, nausea and vomiting are symptoms of this disease.

If you have frequent headaches, you may benefit with preventive medications, such as flunarizine, topiramate, divalproex, etc.

For pain relief, you may take rizatriptan or vasograin.

Wishing you good health,
Dr Sudhir Kumar MD DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor